Available in caplets and geltabs
For some, headache relief starts in just 15 minutes.
Excedrin® Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms.
Excedrin® Extra Strength’s combination of active ingredients – Acetaminophen, Aspirin and Caffeine – offer a fast-acting, non-prescription headache pain reliever alternative.
- Temporarily relieves minor aches and pains due to:
- A Cold
- Muscular Aches
- Premenstrual & Menstrual Cramps
- Do not use more than directed
- Drink a full glass of water with each dose
- Adults and children 12 years and over: Take 2 tablets every 6 hours; not more than 8 tablets in 24 hours
- Children under 12 years: Ask a doctor
- Acetaminophen 250 mg
- Aspirin 250 mg – Non-Steroidal Anti-Inflammatory Drug (NSAID)
- Caffeine 65 mg
I've been relying on Excedrin for over 40 yrs. Two Excedrin at the hint of a headache immediately prevents the inevitable increase of extreme pain that used to occur, while producing a welcome relaxed mood (probably due to the Caffeine). The fact that other products advertise "same ingredients as Excedrin" attests to your leadership in the field of pain relief. I recommend the caplet form of Excedrin for anyone who has difficulty swallowing round pills, as I have developed with aging. Also, your new Excedrin PM has proven to be very effective, replacing Caffeine with a sleep aid so close to bedtime. (I carry Excedrin with me at all times, not only for myself, but for all members of my family).
I have used Excedrin most of my life. I am one of the unfortunate people who gets a lot of headaches. Once I discovered Excedrin, I have never used anything else. I have, over the years, brought many, many people to the wonderful world of Excedrin. All who have switched say the same as I do that they will never use anything else for headaches.
I have used Extra Strength Excedrin for over 40 years for moderate to extreme headaches. Since I could not use prescription painkillers, it was truly a lifesaver. In addition, it is very effective on other aches and pains such as muscle pain from overdoing and arthritis. I was very upset when it was taken off the market for a period of time.
I just need to say thankyou!! for making such a wonderful product. I am old now and I think back of the times I needed something to bring my pain level down to tolerable so I could finish out my day. And Excedrin has taken care of me and still works just as it did when I was young. So I know I could almost say it would last for a lifetime. There sure isn't much of anything else that last that long. I do a lot of horse riding in the wilderness and pack my mules. I can hear the pills in the bottle as my mule steps so i get a big smile knowing that i did not forget my Excedrin
My boss had a bad headache. He asked me if I had another pain killer. I told him no but I had Excedrin. He took some and about 15 minutes later he came out of his office and said it was like a miracle. He thought he would have to go home but he feels great.
SHOW ALL REVIEWS
Excedrin once was "the only thing that worked for my headaches", until I was forced by over a year's lack of product to find a substitute. Now that Execdrin is finally back on the shelves, it can ony be purchased as a huge, hard to swallow tablet (except for the overly expensive price per pill 24 count package). Excedrin has not done nearly enough to regain my consumer dollar.
This is the only product that works for me; I always make sure I have them on hand at home and in my purse.
I couldn't live without it!! It's the only headache medicine that hits the spot.
I use both the Excedrin Extra Strength and Excedrin Migraine. Love them both. They work fast and get me on my way. No other products work for me. My daughter and son use them also and they work fantastic. I don't leave home without it. I have highly recommended Excedrin to friends and family and now they won't use anything else. Best products on the market ! Thank you for making my life easier!!!!
I woke up this morning at 4:15 with a stabbing pain over my left eye. I knew if I didn't take excedrin immediately, I would have a migraine and throw up. I took it and within 30 minutes, the headache was completely gone. Thank you for a wonderful product .
For my entire life, Excedrin was the ONLY thing that worked for my headaches & worked completely in 20 mins. I loved it so much I almost thought about buying stock in the company. Yet since it left the market for a couple of years and has now returned, it NEVER works for me! WHAT HAS CHANGED IN THE PRODUCT? WHAT WAS REMOVED? I am desperate as nothing works except the old formula Excedrin. I wish I could find out from the company why it was previously removed from the market, because the product has now changed and is not the same anymore.
as a person with chronic pain on several medications for pain you think they would cover all the pains i have but they never work for my headaches i take 2 Excedrin at the first sign of a headache and no more headache and it also helps with some of my other aches i tried the store brands trying to save a dollar but nothing works better for my headaches than the original
Please bring back the Tablets!! Please bring back the Tablets!!
works like a charm. Say goodbye finally to headaches and pretty good price. But I got my 1st bottle thru bzzagent. I can't really say anything about package it is same as anybody's else. Nothing fancy but not hard to open. Try this is you like more effectiveness in smaller tablet.
This is the only one that I buy!! It works within 20 minutes!!! I have a very low pain threshold and while I used to take 2, I found that I only need 1 for 99% of aches & pains!!! So, I get to save on the pills AND be pain free!!! I have them in every purse I use so I'm never without them. DON'T EVER PULL THIS OFF THE MARKET IF YOU CAN POSSIBLY HELP IT!! THANK YOU!!!! P.S. - My coworkers come to ME because I have EXCEDRIN!!! I've expanded your customer base!!! :)
This works for me everytime. I take 2 and my headache is gone in 10-15 min. My husband has chronic headaches and he takes only Excedrin as it is the only thing that knocks it out. I only wish your coupons could be added to my shopping card as I have no printer-but the product is awesome.
I love exccdrin is the only one that will help take away my headaches and migraines I can take and my headache goes aways within 15 mins dont know what I would do without the I buy at least 2 or 3 each month so if there is a recall I will not be without :)
Excedrin Extra Strength has been to my rescue many, many times. I love this product for fast relief from those nagging and irritating headaches. I have always used Excedrin Extra Strength for my headaches.
I hated it when Excedrin was temporarily off the market as absolutely nothing else would help my somewhat daily headaches. This is by far the best product available that consistently works for me.
Excedrin is the only pain reliever I reach for, when I get a headache. It seems to be the only "one" that's works on me.
Migraine and extra strength ... What is the difference ?